- -

Solving the random diffusion model in an infinite medium: A mean square approach

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving the random diffusion model in an infinite medium: A mean square approach

Mostrar el registro completo del ítem

Casabán, M.; Company Rossi, R.; Cortés, J.; Jódar Sánchez, LA. (2014). Solving the random diffusion model in an infinite medium: A mean square approach. Applied Mathematical Modelling. 38(24):5922-5933. doi:10.1016/j.apm.2014.04.063

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60181

Ficheros en el ítem

Metadatos del ítem

Título: Solving the random diffusion model in an infinite medium: A mean square approach
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] This paper deals with the construction of an analytic-numerical mean square solution of the random diffusion model in an infinite medium. The well-known Fourier transform method, which is used to solve this problem ...[+]
Palabras clave: Random diffusion , Mean square approach , Infinite medium , Analytic-Numerical solution , Random Fourier transform
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematical Modelling. (issn: 0307-904X )
DOI: 10.1016/j.apm.2014.04.063
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.apm.2014.04.063
Agradecimientos:
This work has been partially supported by the Ministerio de Economia y Competitividad grant: DPI2010-20891-c0-01, and Universitat Politecnica de Valencia grant: PAID06-11-2070.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem